| Catalog Number |
PS2040 |
| Medical Device Problem Code |
Biocompatibility (2886)
| Health Effect - Clinical Codes |
Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device was not available for evaluation.Evaluation findings (results/components): 1 device: no findings available / part/component/sub-assembly term not applicable.Product disposition: 1 device: product not received.Additional information: 1 device was labeled for single-use.1 device was not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 1 event for the failure: biocompatibility.1 event had minor injury/illness/impairment.